# SDR EE4Y2017090304261

- Difficulty date: August 27, 2017
- Submitted: September 3, 2017
- Operation: Air carrier
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N305GT
- Make and model: Boeing 737-4H6
- Aircraft serial: 27674
- Aircraft time: 43,510 hours, 37,257 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: AE624312
- Condition: Damaged
- Location: Bs 927
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE STRUCTURAL INSPECTION AT THE UPPER FUSELAGE MAIN CARGO CABIN, IT WAS FOUND AT BS 927 STR 17RH, THE FRAME ATTACH FITTING WITH FASTENER HOLE WITH BROKEN SCREW. THE AFFECTED FRAME ATTACH FITTING WAS REPAIRED AS PER AEI E.O.5332 AND APPROVED UNDER FAA 8110-3 FORM PROVIDED BY AEI.
